# SDR B4MR96002

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Case
- Part number: 719317
- Condition: Cracked
- Location: Engine
- Component: Pwa, 766949001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR COMPLIANCE OF AD 94-20-01.  ENGINE WAS DISASSEMBLED AND INSPECTION REVEALED A FOUR INCH CRACK IN THE MOUNTING WELD WHICH PROGRESSED INTO A CIRCULAR DIRECTION WITH MATERIAL LIBERATION LIKELY IF LEFT UNDETECTED.  ENGINE TIME SINCE HEAVY MAINTENANCE, 6834 HOURS.  REFERENCE PRATT AND WHITNEY ENGINE MANUAL (P/N 4816672 72-34-01) REPAIR -08, FIGURE 901, REF 5.
